# SDR EVCA201906040001

- Difficulty date: June 4, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N429AE
- Make and model: Bell 206L-4
- Aircraft serial: 52428
- Aircraft time: 3,194 hours, 9,747 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Part number: 206033110239
- Condition: Cracked
- Location: Uper Vert Tunnel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT CORNER ANGLE & SKIN OF VERTICAL TUNNEL CRACKED
